MathSciNet Relay Station
MathSciNet bibliographic data
MR877046 (88b:30023) 30C45
Singh, Ram; Paul, Surinder Linear sums of certain analytic functions. Proc. Amer. Math. Soc. 99 (1987), no. 4, 719–725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement